Követés
Ushangi Goginava
Ushangi Goginava
E-mail megerősítve itt: uaeu.ac.ae
Cím
Hivatkozott rá
Hivatkozott rá
Év
The maximal operator of Marcinkiewicz-Fejér means of the d-dimensional Walsh-Fourier series
U Goginava
East journal on approximations 12 (3), 295-302, 2006
982006
Uniform and L-convergence of logarithmic means of Walsh-Fourier series
G Gát, U Goginava
Acta Mathematica Sinica 22 (2), 497-506, 2006
692006
Marcinkiewicz–Fejér means of d-dimensional Walsh–Fourier series
U Goginava
Journal of mathematical analysis and applications 307 (1), 206-218, 2005
682005
On the Marcinkiewicz-Fejér means of double Fourier series with respect to the Walsh-Kaczmarz system
G Gát, U Goginava, K Nagy
Studia Scientiarum Mathematicarum Hungarica 46 (3), 399-421, 2009
672009
On the maximal operator of Walsh-Kaczmarz-Fejér means
U Goginava, K Nagy
Czechoslovak mathematical journal 61 (3), 673-686, 2011
582011
On the approximation properties of Cesàro means of negative order of Walsh–Fourier series
U Goginava
Journal of approximation theory 115 (1), 9-20, 2002
532002
Almost everywhere convergence of (C, α)-means of cubical partial sums of d-dimensional Walsh–Fourier series
U Goginava
Journal of Approximation Theory 141 (1), 8-28, 2006
512006
The maximal operator of the Fejér means of the character system of the p-series field in the Kaczmarz rearrangement
U Goginava
Publ. Math. Debrecen 71 (1-2), 43-55, 2007
472007
Maximal operators of Fejér means of double Walsh-Fourier series
U Goginava
Acta Mathematica Hungarica 115 (4), 333-340, 2007
462007
Convergence in measure of logarithmic means of quadratical partial sums of double Walsh–Fourier series
G Gát, U Goginava, G Tkebuchava
Journal of mathematical analysis and applications 323 (1), 535-549, 2006
432006
On the uniform convergence of Walsh-Fourier series
U Goginava
Acta Mathematica Hungarica 93 (1-2), 59-70, 2001
412001
Maximal operators of Fejér means of Vilenkin-Fourier series
I Blahota, G Gát, U Goginava
space 1, 2, 2006
382006
The weak type inequality for the maximal operator of the Marcinkiewicz–Fejér means of the two-dimensional Walsh–Fourier series
U Goginava
Journal of approximation theory 154 (2), 161-180, 2008
372008
The maximal operator of the (C, α) means of the Walsh-Fourier series
U Goginava
Ann. Univ. Sci. Budapest. Sect. Comput 26 (1), 27-1, 2006
342006
Uniform convergence of Cesàro means of negative order of double Walsh–Fourier series
U Goginava
Journal of Approximation Theory 124 (1), 96-108, 2003
322003
Maximal operators of Fejér means of double Vilenkin-Fourier series
I Blahota, G Gát, U Goginava
Colloq. Math 107 (2), 287-296, 2007
312007
Maximal operators of (C, α)− Means of cubic partial sums of d-Dimensional Walsh-Fourier Series
U Goginava
HARMONIC ANALYSIS AND APPROXIMATIONS, IV, 44, 2007
272007
Convergence of subsequences of partial sums and logarithmic means of Walsh-Fourier series
U Goginava, G Tkebuchava
Acta Scientiarum Mathematicarum 72 (1-2), 159-177, 2006
272006
A weak type inequality for the maximal operator of (C, α)-means of Fourier series with respect to the Walsh-Kaczmarz system
G Gát, U Goginava
Acta Mathematica Hungarica 125, 65-83, 2009
262009
Almost everywhere convergence of subsequence of logarithmic means of Walsh-Fourier series.
U Goginava
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2005
252005
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20